MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036182050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is unavailable.
 
Event or Problem Description
It was reported that when the subject coil was retrieved because the subject coil size did not match aneurysm, it was stuck in the hub of the microcatheter and it was broken.Therefore, it was changed the new same one and the operation was continued.There were no clinical consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned, therefore physical and functional tests could not be performed.However; the additional information states that intermittent flush was maintained during the procedure which is against the device direction for use (dfu) for this product.In the case of this complaint it is most likely that the main coil encountered difficulty and got stuck while getting retrieved to introducer sheath through hub of microcatheter due to intermittent flush maintained during the procedure.Therefore; an assignable cause of ¿user error¿ will be assigned to reported event, as the investigation confirmed that there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description

Brand Name
TARGET XXL 360 20MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8007178
Report Number3008881809-2018-00466
Device Sequence Number1386465
Product Code HCG
UDI-Device Identifier07613327128345
UDI-Public07613327128345
Combination Product (Y/N)N
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2021
Device Catalogue NumberM0036182050
Device Lot Number20385715
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (LIGHT HOUSE /PIOLAX)
Patient Age77 YR